brain-icon
Tuberculosis
I have a tuberculosis problem but my cource is completing with in 1 month but my blood vomits sudenly starts ... now can you tell me what is the reason ?
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. M. Kodeeswaran
Neurosurgeon 18 yrs exp Chennai
Tuberculosis can affect any part of the body.so share some more details about your illness in the private consulting area.. I will suggest accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.